# SDR CWQR20141015008

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 6,987 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 66110371
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE LOWER AFT MAIN CABIN DOOR HINGE HALF CORRODED.  THE HINGE HALF MATERIAL HAD SWELLED FROM INTERGRANULAR CORROSION FROM THE EDGE OF THE HINGE & TRAVELED INTO TWO FASTENER HOLES.  REMOVED HINGE & FOUND NO DAMAGE OR CORROSION TO ACFT SKIN.  INSTALLED NEW HINGE HALF ASSEMBLY. SENT SERVICE CONDITION REPORT & PICTURES UNDER REPORT 701611.
